CureZone   Log On   Join
Re: Any side effects?
 
CLOE1 Views: 1,394
Published: 17 years ago
 
This is a reply to # 617,599

Re: Any side effects?


i feel that if you do anything to excess, you could have problems. thats why i am taking everything very slowly. some people really like to shock thier systems, i dont think that is very healthy, could give you a heart attack. all of those toxins trying to unload at once, have to be very careful. but, now, thats just my opinion.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.453 sec, (1)